American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Pengcheng Niu, Huiqing Zhang and Yong Wang. Hardy type and Rellich type inequalities on the Heisenberg group. Proc. Amer. Math. Soc. 129 (2001) 3623-3630. MR 1860496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. Alexandrou Himonas. Global analytic and Gevrey hypoellipticity of sublaplacians under Diophantine conditions. Proc. Amer. Math. Soc. 129 (2001) 2061-2067. MR 1825918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marco Bramanti and Luca Brandolini. $L^p$ estimates for nonvariational hypoelliptic operators with $VMO$ coefficients. Trans. Amer. Math. Soc. 352 (2000) 781-822. MR 1608289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Adalberto P. Bergamasco. Remarks about global analytic hypoellipticity. Trans. Amer. Math. Soc. 351 (1999) 4113-4126. MR 1603878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paulo D. Cordaro and A. Alexandrou Himonas. Global analytic regularity for sums of squares of vector fields. Trans. Amer. Math. Soc. 350 (1998) 4993-5001. MR 1433115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jürgen Jost and Chao-Jiang Xu. Subelliptic harmonic maps. Trans. Amer. Math. Soc. 350 (1998) 4633-4649. MR 1433120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nicholas Hanges and A. Alexandrou Himonas. Non-analytic hypoellipticity in the presence of symplecticity. Proc. Amer. Math. Soc. 126 (1998) 405-409. MR 1422872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ching-Chau Yu. Nonlinear eigenvalues and analytic-hypoellipticity. Memoirs of the AMS 134 (1998) MR 1432145.
Book volume table of contents   

[9] Hans-Gerd Leopold and Elmar Schrohe. Invariance of the $L_p$ spectrum for hypoelliptic operators. Proc. Amer. Math. Soc. 125 (1997) 3679-3687. MR 1423315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Guozhen Lu and Juncheng Wei. On positive entire solutions to the Yamabe-type problem on the Heisenberg and stratified groups. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 83-89. MR 1465830.
Abstract, references, and article information   
View Article: PDF

[11] Antonio Bove and David S. Tartakoff. Propagation of Gevrey Regularity for a Class of Hypoelliptic Equations. Trans. Amer. Math. Soc. 348 (1996) 2533-2575. MR 1340171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nicholas Hanges and A. Alexandrou Himonas. Singular solutions for a class of Grusin type operators. Proc. Amer. Math. Soc. 124 (1996) 1549-1557. MR 1307525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Brandolini, M. Rigoli and A. G. Setti. On the existence of positive solutions of Yamabe-type equations on the Heisenberg group. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 101-107. MR 1426719.
Abstract, references, and article information   
View Article: PDF

[14] Luca Capogna. Optimal regularity for quasilinear equations in stratified nilpotent Lie groups and applications. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 60-68. MR 1405970.
Abstract, references, and article information   
View Article: PDF

[15] G. Citti and G. Di Fazio. H\"older-continuity of the solutions for operators which are a sum of squares of vector fields plus a potential . Proc. Amer. Math. Soc. 122 (1994) 741-750. MR 1207534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dušanka Kovačević. On the hypoellipticity of convolution equations in the ultradistribution spaces of $L\sp q$ growth . Proc. Amer. Math. Soc. 120 (1994) 1181-1190. MR 1197540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael Christ. Some nonanalytic-hypoelliptic sums of squares of vector fields . Bull. Amer. Math. Soc. 26 (1992) 137-140. MR 1110438.
Abstract, references, and article information   
View Article: PDF

[18] Frank Mantlik. Fundamental solutions for hypoelliptic differential operators depending analytically on a parameter . Trans. Amer. Math. Soc. 334 (1992) 245-257. MR 1107027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Johannes A. Petersen. Hypoellipticity on Cauchy-Riemann manifolds . Trans. Amer. Math. Soc. 334 (1992) 615-639. MR 1113696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Masafumi Yoshino. Global hypoellipticity of a Mathieu operator . Proc. Amer. Math. Soc. 111 (1991) 717-720. MR 1042277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Alexandrou Himonas. On certain partial differential operators of finite odd type . Trans. Amer. Math. Soc. 324 (1991) 889-900. MR 1055570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nicola Garofalo and Ermanno Lanconelli. Zero-order perturbations of the subelliptic Laplacian on the Heisenberg group and their uniqueness properties. Bull. Amer. Math. Soc. 23 (1990) 501-511. MR 1039424.
Abstract, references, and article information   
View Article: PDF

[23] Michael Christ. Estimates for fundamental solutions of second-order subelliptic differential operators . Proc. Amer. Math. Soc. 105 (1989) 166-172. MR 953002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Shafii-Mousavi and Z. Zielezny. Relation between growth and regularity of solutions of hypoelliptic equations . Proc. Amer. Math. Soc. 104 (1988) 1103-1110. MR 929423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Y. Kannai and S. Kiro. The initial value problem for a degenerate wave equation . Proc. Amer. Math. Soc. 104 (1988) 125-130. MR 958055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Harold P. Boas and Emil J. Straube. Integral inequalities of Hardy and Poincar\'e type . Proc. Amer. Math. Soc. 103 (1988) 172-176. MR 938664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dae Hyeon Pahk. Hypoelliptic convolution equations in the space ${\scr K}'\sb e$ . Trans. Amer. Math. Soc. 298 (1986) 485-495. MR 860376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas Taylor. A parametrix for step-two hypoelliptic diffusion equations . Trans. Amer. Math. Soc. 296 (1986) 191-215. MR 837807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. H. Pahk. On the convolution equations in the space of distributions of $L\sp p$-growth . Proc. Amer. Math. Soc. 94 (1985) 81-86. MR 781061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kazuo Amano. Stochastic representation and singularities of solutions of second order equations with semidefinite characteristic form . Trans. Amer. Math. Soc. 286 (1984) 295-312. MR 756041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2